We use cookies to give you the best possible experience on our site. By continuing to use the site you agree to our use of cookies.
Close cookie message

Main Content Link

This product is on offer

Beechams Ultra Hot Cranberry & Blackcurrant 10S

SAVE 50p Was £4.50 Now £4.00Offer valid until 5/1/2015

By law, we’re only permitted to sell you 2 of this item

£4.00(£0.40/each)

Add to basket

Product information

Description

Powder for oral solution

Paracetamol, Phenylephrine, Guaifenesin

What are they for?
Beechams Ultra All-in-One Hot Cranberry and Blackcurrant provides relief from the symptoms of colds and flu with chesty cough including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, and sore throat, chills, fever.

Ingredients: Paracetamol 1000 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
Ingredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs
Ingredients: Phenylephrine hydrochloride 12.2 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses

Gsk GlaxoSmithKline

Beechams is a registered trade mark of the GlaxoSmithKline group of companies.

  • For chesty cough, sore throat, blocked nose, aches & pains, headache, fever
  • Non-drowsy

Information

Ingredients:

Each sachet contains the Active Ingredients: Paracetamol 1000 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 12.2 mg, Also includes Sucrose, Aspartame (E 951), Saccharin Sodium (E 954) and Sodium Citrate, Sodium content 0.12 g per sachet

Storage:

  • Do not store above 25­­°C.

Preparation and Usage:

Please read the enclosed leaflet carefully before you take this medicine.

How to take
For oral use. Dissolve the contents of one sachet into a mug of hot, but not boiling, water. Allow to cool to a drinkable temperature.
Adults, the elderly and children 16 years and over: The contents of one sachet to be taken every four to six hours as required. Do not take more than 4 sachets (4 (doses) in any 24 hours period.
Do not give to children under 16 years old.

Manufacturer Address:

GlaxoSmithKline Consumer Healthcare,
Brentford,
TW8 9GS,
UK.

Return To:

GlaxoSmithKline Consumer Healthcare,
Brentford,
TW8 9GS,
UK.

Safety Warning:

Keep out of the reach and sight of children.

Do not exceed the stated dose
If symptoms persist or worsen, consult your doctor.

Consult your doctor
Before taking this medicine, if you are under the care of your doctor or are taking medication, or are pregnant.

Do not take
With other flu, cold or decongestant products.

Contains paracetamol.
Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Lower Age Limit:

Advisory Years : 16

Net Contents:

10 x Sachets

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2013

Reserve a slot for either home delivery or collection

Book a slot

Basket0 items

Basket Summary

Guide price About Guide Price

Clubcard points

MultiBuy Savings

Checkout button

View full basket
Checkout